Skip to content
My WebMD Sign In, Sign Up
post surgery and radiation treatment
avatar
vandoula posted:

Take the Poll

My oncologist prescribed Anastrozole. It has different side effects but the most one that bothers me is the weight gain. I gained almost 10 pds. Diet is not working and I feel miserable. I am tempted to stop taking it. Is this medication really effective?
  • breast cancer
  • breast cancer
vote
View Poll Results
Reply


Helpful Tips

Radiation Burns
I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
Was this Helpful?
14 of 18 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center